# SDR MASA00191

- Difficulty date: December 31, 2000
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, DISCOVERED THAT THE ROW NR 5 EMERGENCY OVERHEAD LIGHT WAS INOPERTIVE.  MAINTENANCE REMOVED AND REPLACED THE BULB.  OPS CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
